# SDR 0100709986

- Difficulty date: February 23, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- Aircraft time: 72,117 hours, 65,562 cycles
- Engine: Pwa JT8D15
- Engine time: 46,937 hours, 30,835 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Part serial: 67019
- Condition: Failed
- Location: Rt Engine
- Part time: 48,939 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE RIGHT ENGINE EXPERIENCED A COMPRESSOR STALL AND THEN CEASED TO OPERATE.  TAKEOFF WAS ABORTED AT 60 KTS WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE RIGHT ENGINE WITH NO DISCREPANCIES REPORTED AND REPLACED THE RIGHT ENGINE FUEL CONTROL UNIT.  OPERATIONAL CHECK NORMAL.  ALSO, THERE WAS HEAVY SNOWFALL REPORTED AT LGA AT THE TIME OF THE INCIDENT AND DEICING PROCEDURES WERE ACCOMPLISHED PRIOR TO DEPARTURE.
